MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10406194
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 100ml baxter bag, lot: p390583, exp: sep20, 0.9% sodium chloride injection; therapy date unknown.The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
 
Event or Problem Description
It was reported that the filter was leaking 0.9% sodium chloride.Although requested, additional information was not provided.
 
Event or Problem Description
It was reported that the filter was leaking 0.9% sodium chloride.Although requested, there has been no patient impact outcome response or further event information made available to date.
 
Additional Manufacturer Narrative
The reported complaint of leaking from the 0.2-micron filter was confirmed.The set were visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection observed that the inlet port tubing was completely broken off and detached from the set¿s micron filter.The filter inlet port pivot was observed to be broken off and still inside the tubing sleeve.Stress marks were observed on the area where the inlet port pivot was attached to the filter body.There were no other anomalies.No functional testing was feasible due to the damage to the set¿s filter.Dimensional analysis was not able to be performed as part of the filter¿s inlet port pivot that connects to the tubing, was broken off and was inside the tubing.The root cause of the reported complaint that the filter was leaking 0.9% sodium chloride was found to be the result of a broken engagement at the micron filter inlet port.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9386878
Report Number9616066-2019-03488
Device Sequence Number19392518
Product Code FPA
UDI-Device Identifier10885403234224
UDI-Public10885403234224
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10406194
Device Catalogue Number10406194
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H.10.